Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 6, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Jan 30, 2008, 8:11 PM EST for Aroostook County, Piscataquis County, Somerset County, Maine. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2008, 8:11 PM EST (01:11 UTC)
- Expired
- Jan 31, 2008, 3:42 AM EST
- In force
- 8 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Piscataquis County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 114 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 1.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -134 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 310111 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 811 PM EST WED JAN 30 2008 MEZ001>004-311000- /O.NEW.KCAR.WI.Y.0006.080131T0111Z-080131T1000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN 811 PM EST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST THURSDAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED TONIGHT THROUGH THE EARLY MORNING HOURS ON THURSDAY. THE STRONGEST WINDS WILL BE ACROSS OPEN AND HIGHER TERRAIN. THESE WINDS COULD LEAD TO MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HEWITT
1 follow-up statement
000 WWUS71 KCAR 310842 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 342 AM EST THU JAN 31 2008 ...WINDS EXPECTED TO GRADUALLY DIMINISH TODAY... .HIGH PRESSURE BUILDING IN FROM THE WEST WILL ALLOW WINDS TO GRADUALLY DIMINISH DURING THE DAY TODAY. MEZ001>004-310945- /O.CAN.KCAR.WI.Y.0006.000000T0000Z-080131T1000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN 342 AM EST THU JAN 31 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. WINDS WILL GRADUALLY DIMINISH TODAY AS HIGH PRESSURE BUILDS IN. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MCB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Jan 30, 6:47 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 30, 6:47 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 647 PM EST WED JAN 30 2008 .SYNOPSIS... INTENSE LOW PRESSURE WILL MOVE NORTHEAST INTO NORTHERN QUEBEC PROVINCE LATER TONIGHT AND THURSDAY. COLDER AIR WILL MOVE INTO THE STATE BEHIND THIS SYSTEM. STRONG HIGH PRESSURE IS EXPECTED TO BUILD IN FROM THE SOUTHWEST THURSDAY AND CREST OVER THE REGION FRIDAY MORNING. ANOTHER INTENSIFYING LOW WILL APPROACH THE STATE FROM THE SOUTHWEST LATER FRIDAY BRINGING SNOW...MIXED PRECIPITATION AND RAIN TO THE REGION THROUGH FRIDAY NIGHT INTO SATURDAY MORNING. && .NEAR TERM /THROUGH THURSDAY/... UPDATED THE GRIDS AND ZFP WILL BE FORTHCOMING AS WIND ADVISORY FOR THE COAST HAS EXPIRED. SPS ISSUED FOR THE RAIN QUICKLY OVER TO SNOW. GETTING SOME REPORTS OF SLUSH COVERED ROADS FROM MDOT. ADJUSTED WINDS UP THIS EVENING AND ADDED GUSTS TO HIT 35 TO 40 MPH. THOSE WINDS SHOULD RELAX LATER THIS EVENING AS THE COLD FRONT EXITS THE REGION. FOR POPS AND SKY HAVE INITIALIZED GRIDS WITH RUC13 INTO THIS EVENING THEN HAVE USED MODEL BLEND OF GFS AND NAM12 LATER TONIGHT. WILL INTERPOLATE BETWEEN CURRENT CONDITIONS AND RUC13. FOR WEATHER HAVE USE PRECIP FROM THICKNESS TOOLS BUT WILL ELIMINATE FREEZING RAIN IN FAVOR OF ICE PELLETS AS COLDER AIR RETURNS. FOR WINDS WILL LEAVE GRIDS INTO THIS EVENING IN PLACE CORRESPONDING TO WIND ADVISORY....THIS WILL HAVE TO BE RE-EVALUATED WITH RUC13/NAM12 LOW LEVEL JET AND EQUIV. POTENTIAL TEMPERATURE COMBINATION INDICATED TIME OF HIGHEST WINDS REACHING THE SURFACE IN THE NEXT FEW HOURS. WIND FOR LATER TONIGHT CREATED WITH GMOS. FOR TEMPERATURE AND DEW POINT HAVE INITIALIZED GRIDS WITH NAM12 THEN MADE MANUAL CHANGES. CURRENT DEW POINT AND TEMPERATURES INTERPOLATED WITH MODEL/MANUAL NUMBERS LATER THIS EVENING. FOR QPF HAVE USED A 50/50 BLEND OF NAM12/GFS40. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... AFT A FAIR THU NGT...MODELS ARE IN UNSUALLY GOOD AGREEMENT WITH THE S/WV AND ASSOCIATED SFC LOW ARRIVING FROM THE MIDWEST/LOWER GREAT LKS BY LATE FRI INTO FRI NGT. THE VERY TIGHT WV LENGTH OF THIS FEATURE WITH AN INTENSE 500 MB HT FALL CNTR MOVING THRU CNTRL PTNS OF THE FRI NGT SUGGEST THAT THE PRIMARY SFC LOW WILL PASS THRU CNTRL PTNS OF THE FA...WITH LITTLE IF ANY SECONDARY DEVELOPMENT ALG THE IMMEDIATE COAST. THIS SHOULD ALLOW THE WARM SECTOR TO ADVANCE NWRD TO THE SRN AROOSTOOK BORDER BY LATE FRI NGT. SUBSEQUENTLY...ANY SNOW OVR DOWNEAST AREAS FRI AFT SHOULD QUICKLY TRANSITION TO FZRA AND PL FRI EVE...GIVEN THE SURGE OF 1545+M 850-700MB THICKNESSES ABOUT 50 TO 100 MILES N OF THE 1300M 1000-850MB THICKNESS ISOPLETH. THIS TRANSITION BAND SHOULD CONT TO MOVE NWRD OVRNGT...REACHING AS FAR N AS NE AND N CNTRL PTNS OF THE FA LATE FRI NGT. ATTM...WE ONLY SHOW THE ST JOHN VLY AND FAR NW ME HOLDING MSLY ALL SN WITH THIS EVENT. TOTAL QPF LOOKS FAIRLY IMPRESSIVE WITH THIS EVENT ACROSS THE FA...CONSERVATIVELY RANGING FROM 1.00 INCH S AND 1.50 INCHES ACROSS THE FAR NW...DEFINITELY SUGGESTING THE POTENTIAL OF HVY SNFL ACROSS THE N AND SIG ICG OVR CNTRL PTNS OF THE FA BY EVENTS END SAT MORN...BUT TO EARLY ATTM TO ISSUE ANY WATCHES. ANY LINGERING PRECIP SHOULD QUICKLY TRANSITION BACK TO SNOW AS THE MID LVL THICKNESS RIDGE COLLAPSES BY DAYBREAK SAT...WITH ANY LINGERING ACCUMULATING SNFL ACROSS THE N ENDING AS FLURRIES BY SAT AFT. TEMPS FRI NGT AND SAT WILL BE OPPOSITE THE NORMAL DIURNAL/NOCTURNAL TREND DUE TO THE STRENGTH OF THE ADVCNS WITH THIS SYSTEM. HRLY TEMPS GENERATED THESE TWO PDS WERE HEAVILY USED TO GENERATE THE TRENDS OD PRECIP TRANSITION FROM LATE FRI DAY INTO SAT MORN. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A WESTERLY FLOW ALOFT WILL FOLLOW BEHIND THE DEPARTING LOW SATURDAY NIGHT AND SUNDAY. HIGH PRESSURE WILL BUILD ACROSS THE FORECAST AREA LATER SUNDAY AND SUNDAY NIGHT BEHIND A WEAK SHORT WAVE. THE HIGH WILL SLIDE EAST TOWARD THE MARITIMES DURING MONDAY AND MONDAY NIGHT. ANOTHER LOW WILL APPROACH FROM THE WEST MONDAY NIGHT THROUGH WEDNESDAY. HAVE GONE WITH MAINLY SNOW ACROSS NORTHERN AREAS AND RAIN/SNOW DOWNEAST FOR PRECIP TYPE MONDAY NIGHT THROUGH WEDNESDAY DUE TO UNCERTAINTY WITH REGARD TO TRACK THIS FAR OUT. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... IFR CONDITIONS ARE EXPECTED INTO THE EARLY EVENING THEN WILL QUICKLY GIVE WAY TO VFR CONDITIONS LATE TNGT AND THU AS A DRIER AIR MASS MOVES IN FROM THE WEST. INITIALLY VFR XPCTD THU NGT INTO FRI MORN...THEN CONDITIONS FALLING OFF FAIRLY QUICKLY IN SN ALL TAF SITES FRI AFT AND CONTG IFR FRI NGT WITH ALL TAF SITES TRANSITIONING TO FZRAPL FROM S TO N FRI NGT WITH ALL RN PROGRESSING NWRD LATE FRI NGT TO ABOUT KHUL. AFTER MVFR MOST TAF SITES IN RN/SN SHWRS AND IFR FOR KCAR AND KPQI IN ALL SN SAT MORN...CONDITIONS SHOULD RAPIDLY IMPROVE SAT AFT TO VFR WITH ALL SITES CONTG VFR THRU MON. && .MARINE... NEAR TERM: CURRENT WIND SPEEDS FROM 44027 AND 44034 STILL BELOW GALE. STRONGEST JET STILL TO CROSS AREA SO WILL CONTINUE TO MONITOR BUT COULD BE THAT LOW LEVELS TOO STABLE TO GET STRONGEST WIND TO THE SURFACE. HAVE INITIALIZED THE WIND GRIDS WITH A 50/50 BLEND OF HE NAM12 AND GFS40 FOR TONIGHT AND TOMORROW. NO MODIFICATION TO MODEL ENSEMBLE. FOR WAVES: CURRENT OBSERVATIONS SHOWING WAVE HEIGHTS RUNNING IN LINE WITH WNA GUIDANCE. SPECTRAL DATA AT CAR01 INDICATES BUILDING SOUTHWEST WIND WAVE GROUP OVER 2 TO 3 FOOT SE SWELL. PERIOD/ENERGY PLOT FROM 44027 SUGGESTS SWELL GROUP UNDER- DONE BY FOOT OR TWO BUT THIS SHOULD NOT SIGNIFICANTLY EFFECT COMBINED WAVES. WIND NOT MAKE ANY CHANGES TO WNA. WILL KEEP GALE IN PLACE WITH EXPECTATION THAT STRONGER WINDS WILL EVENTUALLY GET DOWN TO THE SURFACE AS COLDER AIR DE-STABILIZE LOWER LEVELS. SHORT TERM: AFT A TRANQUIL START THU NGT...BOTH WINDS AND SEAS SHOULD INCREASE DURING THE DAY FRI...REACHING GALE CONDITIONS FRI NGT INTO SAT MORN. WINDS SHOULD SUBSIDE TO SCA BY LATE SAT AFT AND CONT SO THRU SAT NGT BEFORE SUBSIDING BELOW SCA BY SUN...ALTHOUGH SEAS COULD LINGER IN SCA RANGE INTO SUN MORN. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...GALE WARNING UNTIL 1 AM EST THURSDAY FOR ANZ050>052. && NEAR TERM...HEWITT/MIGNONE SHORT TERM...VJN LONG TERM...DUDA AVIATION...HEWITT/MIGNONE MARINE...HEWITT/MIGNONE/VJN
Hazardous weather outlook, Jan 30, 6:13 PM EST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 613 PM EST WED JAN 30 2008 MEZ001>006-010-011-015>017-029>032-312315- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 613 PM EST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS THE SOUTHERN HALF OF THE STATE FRIDAY NIGHT INTO SATURDAY MORNING. THIS STORM SYSTEM IS EXPECTED TO BRING A SIGNIFICANT SNOWFALL TO NORTHERN AREAS FRIDAY NIGHT INTO SATURDAY MORNING WHILE SNOW IS EXPECTED TO GO OVER TO RAIN OVER INTERIOR DOWNEAST AND COASTAL AREAS. THERE IS THE POTENTIAL FOR SIGNIFICANT ICE AND SLEET TO OCCUR WITH THIS SYSTEM ESPECIALLY ACROSS THE CENTRAL AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-312315- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 613 PM EST WED JAN 30 2008 ...GALE WARNING IN EFFECT UNTIL 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
In the hours before
Special weather statement, Jan 30, 5:52 PM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 552 PM EST WED JAN 30 2008 MEZ001-002-006-310030- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS 552 PM EST WED JAN 30 2008 RAIN WILL CHANGE OVER TO A PERIOD OF SNOW BEFORE ENDING THIS EVENING AS A COLD FRONT MOVES ACROSS THE AREA. A QUICK INCH OF SNOW CAN BE EXPECTED MAINLY OVER THE HIGHER ELEVATIONS. SOME ROADS COULD BECOME SLUSH COVERED AND SLICK. MOTORISTS ARE ADVISED TO USE CAUTION INTO THE EVENING. MEZ003>005-010-011-031-310030- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD 552 PM EST WED JAN 30 2008 ...SNOW MOVING ACROSS THE REGION... SNOW WILL MOVE ACROSS THE REGION AND TAPER OFF TO FLURRIES BY 7 PM. A QUICK INCH OF SNOW IS EXPECTED MAINLY OVER THE HIGHER ELEVATIONS. MOTORISTS ARE ADVISED TO USE CAUTION THIS EVENING AS ROADS COULD BE SLUSH COVERED AND SLICK. HEWITT
Special weather statement, Jan 30, 7:10 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 710 PM EST WED JAN 30 2008 MEZ001-002-006-310315- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS 710 PM EST WED JAN 30 2008 ...STRONG WINDS GUSTS CAN BE EXPECTED THROUGH THE EVENING... WEST WINDS OF 20 TO 30 MPH WITH WIND GUSTS APPROACHING 45 MPH CAN BE EXPECTED THROUGH THE EVENING HOURS. IN ADDITION TO THE WINDS WILL BE THE SNOW THAT WILL MOVE INTO NEW BRUNSWICK BY 8 PM. A QUICK INCH OF SNOW CAN BE EXPECTED ESPECIALLY OVER THE HIGHER TERRAIN. ROADS WILL BE SNOW COVERED AND SLIPPERY. CAUTION IS ADVISED WHEN TRAVELING THIS EVENING. MEZ003>005-010-011-031-032-310315- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 710 PM EST WED JAN 30 2008 ...STRONG WIND GUSTS CAN BE EXPECTED THROUGH THE EVENING... WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED THROUGH 11 PM. IN ADDITION TO THE GUSTY WINDS WILL BE THE SLICK ROADS FROM THE EARLIER SNOWFALL. MOTORISTS ARE ADVISED TO USE CAUTION WHEN TRAVELING. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 4:32 AM EST | Winter Storm Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.